RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 54, Number 3, Pages 388–397 (Mi tmf2130)  

This article is cited in 2 scientific papers (total in 2 papers)

On an approximation in quantum chromodynamics

A. I. Alekseev, V. A. Baikov, E. E. Boos


Abstract: The Dirac $\gamma$ matrices are replaced by $u$ numbers in the fermion sector of quantum chromodynamics. The Schwinger–Dyson equation for the quark propagator in the infrared region is investigated in this approximation.

Full text: PDF file (626 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 54:3, 253–259

Bibliographic databases:

Received: 09.03.1982

Citation: A. I. Alekseev, V. A. Baikov, E. E. Boos, “On an approximation in quantum chromodynamics”, TMF, 54:3 (1983), 388–397; Theoret. and Math. Phys., 54:3 (1983), 253–259

Citation in format AMSBIB
\Bibitem{AleBaiBoo83}
\by A.~I.~Alekseev, V.~A.~Baikov, E.~E.~Boos
\paper On an approximation in quantum chromodynamics
\jour TMF
\yr 1983
\vol 54
\issue 3
\pages 388--397
\mathnet{http://mi.mathnet.ru/tmf2130}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 54
\issue 3
\pages 253--259
\crossref{https://doi.org/10.1007/BF01018905}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RP15400007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2130
  • http://mi.mathnet.ru/eng/tmf/v54/i3/p388

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Arbuzov, E. E. Boos, A. I. Davydychev, “Infrared asymptotics of gluon Green's functions in covariant gauge”, Theoret. and Math. Phys., 74:2 (1988), 103–108  mathnet  crossref  isi
    2. I. V. Krivchenkov, N. A. Sveshnikov, “Asymptotic behavior of the propagator of the massive particle in a model associated with the Heisenberg algebra”, Theoret. and Math. Phys., 78:2 (1989), 154–162  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:159
    Full text:72
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019